# SDR CALA2013100791801

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 67,460 hours, 23,891 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

280K DESCENT REQUIRED 6 UNITS LT TRIM. 250 DESCENT REQUIRED 4.5 UNITS LT.  AT CRUISE RUDDER 1.5 UNITS LT, WITH CONTROL WHEEL CTR THE CREW NOTICED RT AIL WAS UP A BIT LT AIL WAS LEVEL ON EICAS.  THERE WAS NO AIL TRIM INPUT.  THE RUDDER TRIM AT 6 UNITS 280K GOT BETTER WITH FLAPS BEING LOWERED.  ADJUSTED LT & RT AIL PCA.
